MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During preventative maintenance (pm), the autopulse platform (sn (b)(6) failed functional testing with user advisory (ua) 07 (discrepancy between load 1 and load 2 too large).A load cell characterization test was performed and revealed that load cell #2 was exceeding normal parameters, triggering the (ua) 07 advisory message.The damaged front enclosure and load cell failure were likely attributed to mishandling such as a drop, or the age of the device.The autopulse platform was manufactured in october 2015 and is over 8 years old, well beyond its expected service life of 5 years.The malfunctioning load cell was replaced to remedy the (ua) 07 advisory message.Upon visual inspection, noticed a cracked front enclosure.The probable root cause for the observed physical damage could be due to user mishandling such as a drop.The front enclosure was replaced to address the observed physical damage.As part of routine service during testing, unrelated to the noted ua07 advisory message, the platform was examined, and the encoder drive shaft does not rotate smoothly and exhibits binding and resistance due to a sticky clutch plate.The impact of the sticky clutch was not severe enough to make the platform non-functional.The clutch plate was deburred to remedy the problem.Following service, the autopulse platform passed the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries without any fault or error.A load cell characterization test was performed and confirmed that both cell modules function within the specification.The autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there was no similar complaint reported for the autopulse platform with sn (b)(6).
 
Event or Problem Description
During preventative maintenance (pm) performed at zoll on june 3, 2024, the autopulse platform (sn (b)(6) failed functional testing with user advisory (ua) 07 (discrepancy between load 1 and load 2 too large).No patient involvement.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key19590351
Report Number3010617000-2024-00506
Device Sequence Number3354269
Product Code DRM
UDI-Device Identifier00849111001076
UDI-Public00849111001076
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Initial Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown